# SDR YENA2021060700359

- Difficulty date: May 15, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 64,115 hours, 22,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Part number: 32145410
- Part serial: 8025
- Condition: Miswired
- Location: Emergency Lights
- Part time: 56,377 hours, 19,822 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 2730, SDQ-BOS. EMERG EXIT LIGHTS AT DORRS L2 & R2 INOP; PERFORMED T/S OF AFT EMERG LIGHT SYS IAW AWM 33-51-03, AND AWM 33-51-02. FOUND WIRES NOT PROPERLY WIRED. SWAPED HARNESS LEADS PER AWM. OPS GOOD. A/C OK FOR SERVICE. R & R POWER SUPPLY AND BATTERY, NO HELP.
